# SDR SCNA20251120447

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 69,476 hours, 31,162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RESIDUAL ODOR FROM FUME EVENT PRESENT IN FLIGHT DECK.  NOT AS STRONG BUT STILL UNPLEASENT. OPEN
